| Catalog Number |
ENC452200 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The complaint was submitted with a photograph of the device, which is pending further analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, a 4.5mmd 22mml enterprise vascular reconstruction device (enc452200, 9682208) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31586957) could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.Additional event information received on 09-oct-2025 indicated that they were able to torque the device.There was so evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) updated sections on this medwatch: b4, g3, g6, h2, h6 and h11.A photo of the complaint device was included in the file where a stent can be seen detached from the delivery wire and outside the introducer.No structural damage was noted on the photo (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9682208.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The issue documented in the complaint regarding the stent being impeded in the proximal end of the microcatheter cannot be evaluated based on the photos provided.However, the issue reported regarding the stent being prematurely separated from the delivery wire is confirmed based on the detached condition of the stent.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, a 4.5mmd 22mml enterprise vascular reconstruction device (enc452200, 9682208) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31586957) could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.Additional event information received on 09-oct-2025 indicated that they were able to torque the device.There was so evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.A photo of the complaint device was included in the file where a stent can be seen detached from the delivery wire and outside the introducer.No structural damage was noted on the photo (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 22mml enterprise vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and it was noted that only the detached stent was returned for evaluation.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The customer complaint regarding a stent being detached was confirmed since the stent was noted as already separated from the delivery system; based on this condition, the issue regarding a stent being impeded in the proximal end of the concomitant microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, the returned component did not present damages that suggested that it was forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support the fact that the issue reported in the complaint is a result of a defect inherently related to the device.Lake region medical did review the device history records related to the manufacturing, inspecting and packaging of the lot 9682208.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.¿ confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.